# SDR HEEA087985

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,705 hours
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: 6035T95G04
- Condition: Chafed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI ICE BLEED VALVE DUCT CHAFED. REPLACED DUCT.
